An asymptotically stable robust controller formulation for a class of MIMO nonlinear systems with uncertain dynamics

Articles > Article · 2015

Authors: Baris Bidikli, Enver TATLICIOĞLU, Erkan Zergeroglu, Alper Bayrak

INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, Journal Indexed in SCI Expanded, International, 2015, vol 47, pp 2913-2924

DOI: 10.1080/00207721.2015.1039627

Summary

In this work, we present a novel continuous robust controller for a class of multi-input/multi-output nonlinear systems that contains unstructured uncertainties in their drift vectors and input matrices. The proposed controller compensates uncertainties in the system dynamics and achieves asymptotic tracking while requiring only the knowledge of the sign of the leading principal minors of the input gain matrix. A Lyapunov-based argument backed up with an integral inequality is applied to prove the asymptotic stability of the closed-loop system. Simulation results are presented to illustrate the viability of the proposed method.

View details